Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 4, pp. 529-535 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Convergence in Spaces of Rapidly Increasing Distributions

Saleh Abdullah

Department of Mathematics, Jordan University of Science & Technology,
Irbid - JORDAN

Abstract: In this note we show that if $(T_j)$ is a sequence in $K'_M$, the space of distributions of rapid growth (resp. $O'_c$ the space of its convolution operators), and $(T_j \star \phi)$ converges to 0 in $K'_M$ (resp. in $O'_c$) for all $\phi$ in $K_m$, then $(T_j)$ converges to 0 in $K'_M$ (resp. $O'_c$). Moreover, if $(\psi_j)$ is in $O_c$ such that $(\psi_j \star \phi)$ converges to 0 in $O_c$ for every $\phi$ in $K_M$, then $(\psi_j)$ converges to 0 in $O_c$. This is no more true if the sequence $(\psi_j)$ is in $K_M$.

Classification (MSC2000): 46F05, 46F10

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition